# SDR UALA2012100805673

- Difficulty date: October 5, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 47,243 hours, 12,215 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AFT FLAP UPPER TRAILING EDGE SURFACE HAS CORROSION.  REPAIRED LEFT WING INBOARD AFT FLAP TRAILING EDGE WEDGE 7EA AREAS BY BONDING SKIN FILLERS & DOUBLERS IAW SRM.  SEALED DOUBLERS IAW BAC DRG 113T2320 & SRM 51-20-05, PREPPED AND PAINTED AREAS IAW YAL GPM 5-0-4-24.I-B FLAP, OUTBOARD FAIRING OPS CHECK GOOD IAW MM.
